# SDR CA190430019

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,675 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Leaking
- Location: Hyd System
- Part time: 7,537 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW OBSERVED THAT THE #2 HYDRAULIC QUANTITY WAS GRADUALLY DEPLETING. ON APPROACH AT FIVE MILES FROM THE DESTINATION THE #2 HYDRAULIC QUANTITY WENT TO ZERO AND THE ISOLATION VALVE LIGHT ILLUMINATED.  AN ALTERNATE GEAR EXTENSION WAS PERFORMED, AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLESHOOTING FOUND THAT THE SUCTION FITTING ON THE #2 EDP WAS LOOSE AND APPEARED TO BE CROSS-THREADED ALSO THE O-RING HAD BLOWN OUT. MAINTENANCE REPLACED THE #2 EDP AND THE AIRCRAFT RETURNED TO SERVICE. HYD PUMP, PN 66173-04, SN K1285. AC HOURS: 8487, AC CYCLES: 7537 (TC# 20190430019)
